# SDR ASAA1058470

- Difficulty date: October 31, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 9,584 hours, 3,146 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: 1701
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 9,838 hours, 4,083 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 2 DRIVE LIGHT ILLUMINATED.  SHOWING 0 VOLTS 0 FREQUENCY ON GENERATOR NR 2.  TROUBLESHOT PER TASK 24 11 11 01A.  NO VOLTS OR FREQS.  GCU BITE PER TASK 24 21 00 810 801 INDICATES FAULTY IDG. REPLACED NR 2 ENGINE IDG PER MM 24 11 11 400 801 ALL OPS CHECKS NORMAL PER MM 24 11 00 700 803.
